Would you have Diarrhea when you have Urinary tract infection?
Summary: Diarrhea is found among people with Urinary tract infection, especially people who are female, 50-59 old, also have Urinary tract infection, and take medication Ciprofloxacin.
We study 637 people who have Diarrhea and Urinary tract infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Urinary tract infection and Diarrhea >>>
Urinary tract infection
Urinary tract infection can be treated by Macrobid, Cipro, Ciprofloxacin Hydrochloride, Nitrofurantoin, Bactrim, Bactrim Ds. (latest reports from Urinary Tract Infection 71,618 patients)
Diarrhea has been reported by people with high blood pressure, pain, rheumatoid arthritis, osteoporosis, depression.(latest reports from Diarrhea 137,983 patients)
On Dec, 13, 2014: 637 people who have urinary tract infection and Diarrhea are studied.
Gender of people who have urinary tract infection and experienced Diarrhea * :
Age of people who have urinary tract infection and experienced Diarrhea * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Cystitis (118 people, 18.52%)
- Hypertension (60 people, 9.42%)
- Pain (37 people, 5.81%)
- Diarrhoea (31 people, 4.87%)
- Nausea (29 people, 4.55%)
- Insomnia (27 people, 4.24%)
- Contraception (27 people, 4.24%)
- Constipation (22 people, 3.45%)
- Gastritis (20 people, 3.14%)
- Depression (20 people, 3.14%)
Most common drugs used by these people * :
- Ciprofloxacin (88 people, 13.81%)
- Levaquin (68 people, 10.68%)
- Cipro (61 people, 9.58%)
- Nitrofurantoin (55 people, 8.63%)
- Aspirin (43 people, 6.75%)
- Augmentin '125' (38 people, 5.97%)
- Simvastatin (36 people, 5.65%)
- Nexium (35 people, 5.49%)
- Omeprazole (31 people, 4.87%)
- Cipro xr (29 people, 4.55%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Urinary Tract Infection and Diarrhea?
You are not alone! Join a mobile support group:
- support group for people who have Diarrhea and Urinary tract infection
- support group for people who have Urinary tract infection
- support group for people who have Diarrhea
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Warfarin and urinary infections (1 answer)
HELP! Hello we are in the UK - my husband had an aortic valve replacement 4 years ago - he is now 61 and on warfarin. Over the past few years, since his AVR, he has had about 4/5 urinary infections which have caused him to be hospitalised with very high temperature/rigors etc. The medical profession in the UK seem to think there is no correlation between warfarin and urinary infections. He has been checked out to see if there is a problem with his bladder/prostrate/kidneys but all are okay and the only link we can see is when his warfarin is increased to a high dose (10mg or above) he gets this infection.
Has anyone else experienced this or does anyone know where I could go for more information on a possible link?
Thank you for your help.
- Can i take my macrobid while i have a hangover? is it safe?
Help me please! I really need to know if I can take my pill (macrobid) when I have a hangover
- Is taking imodium a few days after taking aloe vera gel safe? (1 answer)
I have diarrhea from taking aloe Vera gel and I really need to get rid of it, I bought the aloe Vera gel on about Monday of this week. I have been having diarrhea from this aloe Vera gel since a day after I took it. I was wondering if it was safe to take Imodium for my diarrhea four days after i drank the aloe Vera gel.
- Can someone on warfarin take imodium?
I have diarrhea and would like to know if imodium interferes with coumadin which I take every day.? Thank you
- I have pouchitis.is there any cure for it.antibiotics do not help.is there any chance that imuran will help or something else?help please! (1 answer)
Since I was 16 years old I strugle with Ulcerative Colitis.Year and a half ago my colon was removed.So, now I have J-pouch and it seems that colon removement caused severe pouchitis.When I use antibiotics it seems that everything is good,but when i stop using them ,everything gets even worse.
I tried low dose of corticosteroides,colifoam but nothing seems to be working,so I am desperate.
Now for a two and a half months I have been using Imuran(Azathioprine).Can you tell is it going to help me, or should I try something else.
Please!Can somebody help me?
Thank you in advance.
More questions for: Urinary tract infection, Diarrhea
You may be interested at these reviews (Write a review):
- Urinary track infection and bydureon
After 7 weeks of nausea vomiting and diarrhea I got a uti that was hard to get rid of. I also have an inflammation of sacaril nerve. Have had antibiotics and steroids. It is still hurting after 2 months.Don't know if this is connected but is a fact.
- I have twice developed a uti after injection of prolia
I have taken Prolia for 2 years..4 injections. After the last 2 injections within 2 weeks I developed severe cystitis and had to go on course of antibiotics. I am fearful of continuing this medication as the last infection caused me to be treated at the emergency room.
- Flagyl and hair loss
I was miserable already but the side effects of this medicine only compounded it. I have had severe diarrhea, stomach cramps, nausea, a horrible metallic taste in my mouth and worst of all I have patches of hair that have completely fallen out!! I am horrified that this medicine is even prescribed to people if these side effects are profound. I will be calling my dr for a new antibiotic, and I will NEVER take this "medicine" again!
- Isoniazid: the downside continued
I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems like my hair is thinning. My skin is drying out or becoming considerably less elastic.
- Temporary amnesia from uti
I developed a Urinary Tract Infection which caused sudden severe pain and temporary amnesia for about 5 hours. I am going to start a Candida diet and stop eating all sugars and yeast. This can take a long period of time but as I am 60 years old and have been eating sugar for most of my life, it won't happen overnight. The only medication that I take is Cipramil for Fibromyalgia. I suffer quite badly from Irritable Bowel Syndrome and must not have caffeine, dairy, or wheat. If I do, I pay the price. Sugar causes blisters in my mouth,and blisters under my breasts and armpits. If I don't have sugar, these symptoms go away. So after the amnesia episode, I will work harder at making myself healthy again.
More reviews for: Urinary tract infection, Diarrhea
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.